Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Painless, colorless, closed indentations on penis, tender glans, diagnosed with acute urethritis, prescribed phenazopyridine. Any ideas?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
my penis suddenly has two painless, colorless, and closed indentations or craters (no bleeding or leaking or fluid) on the corona of my penis and my glans is very tender. no other symptoms. i haven't had any sexual encounters in two months. i plan to go to a urologist on thursday, and by urethritis (ngu) and prescribed phenazopyridine, doxycyline hyclate, and cefuroxime axetile. i've tested negative for hiv, chlamydia, and gonorrhea in the meantime. any idea what could be causing this?
Posted Mon, 9 Jul 2012 in Men's Health
Answered by Dr. G.Srinivasan 3 hours later

I understand your query and concern.
It could be meatitis or urethritis.
The treatment is antibiotics AND U R IN THE RIGHT LINE OF TREATMENT.
As u have tested negative for the common problems, it could be nonspecific urethritis.
If there is difficulty is passing urine, u may have to rush to the ER.
It is a treatable condition and there is nothing to worry.
Hope I answered. Kindly get back for doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor